Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Includes Expert Content
TRIGGER !! POST FOR DR. G
avatar
doxielover10 posted:
I don't know if you recall, I approached you with some WEIRD things going on, which I attributed to side effects.

I was on so much medication, I decided to research all of them. The two that stood out the most were Seroquel and Cymbalta, which I had been on for years. My hands were completely numb, I could not hold anything. I was also shaking so badly, internally and externally, you could see it across the room.

I went off the Cymbalta and dramatically reduced my Seroquel and all side effects are gone. I also went off other meds like Inderal, which I was taking for tremors.

I feel FANTASTIC !!! However, as we all know, caution is the word of the day.

BEST
ALLISON
Reply
 
avatar
Joseph F Goldberg, MD responded:
Dear Allison,

Glad you are feeling well.

dr. G.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Need some advice...
I am 32 with a wonderful family and just found out that I am bipolar. 20 days ago they left me due to one of my outburst. I need them back ... More
Was this Helpful?
8 of 15 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.